MAUDE Adverse Event Report: GS MEDICAL CO. LTD GS MEDICAL PULSAR EXPANDABLE PLIF CAGE

GS MEDICAL CO. LTD GS MEDICAL PULSAR EXPANDABLE PLIF CAGE
Model Number 2210-0941
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon review of the design history record, it was confirmed that all procedures were performed normally and the product was shipped normally.All product labels for the same period were also reviewed, with no unusual or abnormal signs found.We conducted an additional review of similar customer complaints both domestically and internationally, and confirmed that no similar cases occurred in korea or in any other country outside of the united states.Research of the stock availability revealed there was no separate stock of this product available as this product is produced based on purchase orders.An additional investigation will be conducted if the actual device can be acquired.This will allow us to conduct a more accurate and reliable root cause analysis.
 
Event or Problem Description
[supplier] had a brief discussion with the surgeon and the representative about the cage collapsing 6 months post op.The surgeon explained that he implanted the expandable cage, initially expanded it and torqued it out, then allowed it to sit momentarily to build pressure.He subsequently re-engaged to further expand and torque it in an effort to achieve additional height.The torqueing of the cage multiple times with different heights is not compliant with the ifu.During the routine 6 month follow up, xrays were taken and the surgeon saw that the implant was no longer expanded.The patient had no clinical symptoms (pain, loss of function, inc).Therefore, the surgeon concluded no intervention was required.

Brand Name
GS MEDICAL PULSAR EXPANDABLE PLIF CAGE
Common Device Name
PULSAR EXPANDABLE PLIF CAGE
Manufacturer (Section D)
GS MEDICAL CO. LTD
#90 osongsaeng myeong 4-ro
cheongju-si
heungdeok-gu, chungcheongbuk-do 28161
KS  28161
Manufacturer Contact
hoonpil park
90 osongsaengmyeong 4-ro
cheongju-si
heungdeok-gu, chungcheongbuk-do 28161
KS   28161
MDR Report Key22519102
Report Number3005596514-2025-00001
Device Sequence Number8012066
Product Code MAX
UDI-Device Identifier08800104089626
UDI-Public0108800104089626
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2210-0941
Device Lot Number240718072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown